# SDR BSYA200700011

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N4AW
- Make and model: Beech 58
- Aircraft serial: TH450
- Aircraft time: 13,857 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF BHM PILOT SELECTED GEAR UP BUT NOTHING HAPPENED.  RETURNED TO BHM WHERE MAINTENANCE FOUND BROKEN WIRE OFF THE LEFT GEAR SQUAT SWITCH.  REPAIRED WIRE, OPS CHECKS GOOD.
